have had 2 large amount nosebleeds since starting guaifenesin
Nosebleeds is not a known side effect of guaifenesin but since it started once you started taking guaifenesin there may be a link.
Unfortunately, you are not alone! I had an uncontrollable nosebleed after starting Benylin (Guaifenesin) for cough last night. It is a well guarded secret as hundreds of people are reporting haemorrhaging as a side effect on the internet and yet it is not included in any textbook, medical reference etc. And it is definitely not on the label! Sincere hopes that it didn’t affect you otherwise as it could cause internal bleeding or brain haemorrhage (insult).
- Guaifenesin Information for Consumers
- Guaifenesin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Guaifenesin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Oct 2012 • 1 answer
Updated 8 Aug 2012 • 2 answers
Updated 9 Apr 2013 • 1 answer
Updated 19 Jan 2018 • 1 answer
Posted 8 days ago • 0 answers